Follow
Ali Feizmohammadi
Ali Feizmohammadi
Verified email at utoronto.ca - Homepage
Title
Cited by
Cited by
Year
An inverse problem for a semi-linear elliptic equation in Riemannian geometries
A Feizmohammadi, L Oksanen
Journal of Differential Equations 269 (6), 4683-4719, 2020
1062020
The Calderón inverse problem for isotropic quasilinear conductivities
CI Cârstea, A Feizmohammadi, Y Kian, K Krupchyk, G Uhlmann
Advances in Mathematics 391, 107956, 2021
382021
Recovery of time dependent coefficients from boundary data for hyperbolic equations
A Feizmohammadi, J Ilmavirta, Y Kian, L Oksanen
Journal of Spectral Theory 11 (3), 1107-1143, 2019
382019
Recovery of zeroth order coefficients in non-linear wave equations
A Feizmohammadi, L Oksanen
Journal of the Institute of Mathematics of Jussieu 21 (2), 367-393, 2022
282022
Fractional anisotropic Calder\'on problem on closed Riemannian manifolds
A Feizmohammadi, T Ghosh, K Krupchyk, G Uhlmann
Journal of Differential Geometry, 2021
282021
The light ray transform in stationary and static Lorentzian geometries
A Feizmohammadi, J Ilmavirta, L Oksanen
The Journal of Geometric Analysis 31, 3656-3682, 2021
242021
An inverse boundary value problem for certain anisotropic quasilinear elliptic equations
CI Cârstea, A Feizmohammadi
Journal of Differential Equations 284, 318-349, 2021
222021
An inverse problem for a semilinear elliptic equation on conformally transversally anisotropic manifolds
A Feizmohammadi, T Liimatainen, YH Lin
Annals of PDE, 2023
162023
A density property for tensor products of gradients of harmonic functions and applications
CI Cârstea, A Feizmohammadi
Journal of Functional Analysis, 2023
152023
A finite element data assimilation method for the wave equation
E Burman, A Feizmohammadi, L Oksanen
Mathematics of Computation 89 (324), 1681-1709, 2020
152020
Space time stabilized finite element methods for a unique continuation problem subject to the wave equation
E Burman, A Feizmohammadi, A Munch, L Oksanen
ESAIM: Mathematical Modelling and Numerical Analysis, 2019
152019
Lorentzian Calderón problem under curvature bounds
S Alexakis, A Feizmohammadi, L Oksanen
Inventiones mathematicae 229 (1), 87-138, 2022
142022
Spacetime finite element methods for control problems subject to the wave equation
E Burman, A Feizmohammadi, A Munch, L Oksanen
ESAIM: Control, Optimisation and Calculus of Variations, 2023
122023
Fractional Calder\'{o}n problem on a closed Riemannian manifold
A Feizmohammadi
Transactions of the American Mathematical Society, 2021
112021
Inverse problems for nonlinear hyperbolic equations with disjoint sources and receivers
A Feizmohammadi, M Lassas, L Oksanen
Forum of Mathematics, Pi 9, e10, 2021
102021
A fully discrete numerical control method for the wave equation
E Burman, A Feizmohammadi, L Oksanen
SIAM Journal on Control and Optimization 58 (3), 1519-1546, 2020
102020
Recovery of nonsmooth coefficients appearing in anisotropic wave equations
A Feizmohammadi, Y Kian
SIAM Journal on Mathematical Analysis 51 (6), 4953-4976, 2019
102019
Reconstruction in the Calderón problem on conformally transversally anisotropic manifolds
A Feizmohammadi, K Krupchyk, L Oksanen, G Uhlmann
Journal of Functional Analysis 281 (9), 109191, 2021
92021
Remarks on the anisotropic Calder\'{o} n problem
CI Cârstea, A Feizmohammadi, L Oksanen
Proceedings of the American Mathematical Society, 2022
82022
An inverse problem for a quasilinear convection–diffusion equation
A Feizmohammadi, Y Kian, G Uhlmann
Nonlinear Analysis 222, 112921, 2022
72022
The system can't perform the operation now. Try again later.
Articles 1–20